# SDR SWAA2012111409313

- Difficulty date: November 13, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N267AT
- Make and model: Boeing 737-76N
- Aircraft serial: 33919
- Aircraft time: 26,558 hours, 11,956 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A12012
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY - AFTER TAKEOFF NOSE GEAR WOULD NOT RETRACT.  RECYCLED GEAR HANDLE 3 TIMES.  THIRD ATTEMPT WAS SUCCESSFUL. NOSE GEAR RETRACTED VERY SLOWLY.  REMOVED AND REPLACED NOSE GEAR MANIFOLD ASSY AND NOSE GEAR LOCK ASSY ACTUATOR PER AMM.
